MAUDE Adverse Event Report: BIOFIRE DIAGNOSTICS, LLC FILMARRAY PNEUMO PANEL

BIOFIRE DIAGNOSTICS, LLC FILMARRAY PNEUMO PANEL
Model Number RFIT-ASY-0144
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
(b)(6) reported a potential false positive ctx-m result on the biofire filmarray pneumonia panel (pn panel) after testing a patient's sputum sample.The customer reported that due to the pn panel result, the patient potentially received inappropriate treatment modification; however, no subsequent patient harm was reported.A potential product malfunction was identified.Biofire is currently investigating this event.Preliminary investigation indicates a malfunction associated with a high tm ctx-m signature, similarly observed with the ctx-m assay hgdna cross-reactivity.A preventive action was implemented in the fsca 5790 update software release to mitigate the potential for occurrence of ctx-m false positive results associated with human genomic dna (hgdna) cross-reactivity in the field.This software update was released in (b)(6) 2025.At the time this complaint was received, the customer had not implemented the updated software.The customer has since been advised to perform the software update.

Brand Name
FILMARRAY PNEUMO PANEL
Common Device Name
FILMARRAY PNEUMO PANEL
Manufacturer (Section D)
BIOFIRE DIAGNOSTICS, LLC
515 colorow dr
salt lake city UT 84108
Manufacturer (Section G)
BIOFIRE DIAGNOSTICS, LLC
515 colorow dr
salt lake city UT 84108
Manufacturer Contact
515 colorow dr
salt lake city, UT 84108
3857701328
MDR Report Key25175369
Report Number3002773840-2026-00010
Device Sequence Number16093805
Product Code QDP
UDI-Device Identifier00815381020178
UDI-Public00815381020178
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K243222
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRFIT-ASY-0144
Device Lot Number2164125
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date05/14/2026
Supplement Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age84 YR
Patient SexMale